BIROn - Birkbeck Institutional Research Online

Poincaré series of cosets in Coxeter groups

Hart, Sarah B. and Rowley, P.J. (2009) Poincaré series of cosets in Coxeter groups. Algebra Colloquium 16 (4), pp. 567-574. ISSN 1005-3867.

Full text not available from this repository.
Official URL:


The Poincaré series of a Coxeter group W measures its growth relative to the generating set R. A well-known formula gives an inductive method of calculating the Poincaré series of W when W is finite. The aim of this paper is to obtain generalizations of this formula.

Item Type: Article
Keyword(s) / Subject(s): Coxeter group, Poincaré series
School or Research Centre: Birkbeck Schools and Research Centres > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
Depositing User: Administrator
Date Deposited: 01 Feb 2011 09:38
Last Modified: 17 Apr 2013 12:18

Archive Staff Only (login required)

Edit/View Item Edit/View Item